HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Estimate of sums of Dirichlet series

Abstract : This paper discusses the problem of primes in short intervals using certain analytical considerations involving mean value estimates for products of Dirichlet polynomials and series.
Document type :
Journal articles
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01108730
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Friday, January 23, 2015 - 1:47:24 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Friday, April 24, 2015 - 10:26:26 AM

File

17Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

Lou Shituo, Yao Qi. Estimate of sums of Dirichlet series. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1994, Volume 17 - 1994, pp.1 - 31. ⟨10.46298/hrj.1994.128⟩. ⟨hal-01108730⟩

Share

Metrics

Record views

31

Files downloads

214